A 45-year-old member asked:
Disclaimer

is it possible to be allergic to my multi-vitamin?

1 doctor answer
Dr. Michael Sparacino
36 years experience Family Medicine
See below: Not the vitamins, but perhaps the inert components of the tablet. Try changing brands.
Answered on Feb 21, 2013
1
1 comment
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Agree with Dr. Sparacino. Very unlikely to be allergic to Vitamin themselves, but fillers including gelatin could be a problem.
Feb 21, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old male asked:
Dr. Milton Alvis, jr
40 years experience Preventive Medicine
Allergy=a label; to: be blunt: a guess made by whomever, no matter training/degree. Allergy refers to a person's behavior, "presumed" in response to a &quot ... Read More
2
2 comments
A 33-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Not exactly: We don't replace real, natural foods with vitamin pills. If a person is allergic to a food, he can find alternative foods. We replace food with real f ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Gary Moss
Dr. Gary Moss answered
28 years experience Allergy and Immunology
No: An allergy to an essential vitamin would be incompatible with life. If you are taking a supplement, you could be allergic to something else in the ta ... Read More
1
1 thank
A 55-year-old male asked:
Dr. Jehangir Rao
Specializes in Holistic Medicine
NO: NO
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month